# SDR DL72S954753

- Difficulty date: December 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N484DA
- Make and model: Boeing 727232
- Aircraft serial: 20864
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Rt Elevator
- Component: 657278420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SHOP INSPECTION FOUND PUNCTURE DAMAGE TO RT ELEVATOR SKIN AT AT THE OUTBOARD END.  REPAIR WAS INSTALLED PER SRM 55-20-3.
